MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTS22, 12X100 KII SLEEVE ZTHR 12/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CTS22, 12X100 KII SLEEVE ZTHR 12/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTS22
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2022
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: cholecystectomy lapar.Event description: in the cholecystectomy they saw the seal inside the abdomen.It happens at the beginning about 15 minutes from the start.The patient is ok they take out the seal.Additional information received by email from applied medical representative on (b)(6) 22: the seal was the double duckbill seal, it was entire seal.There no picture of it.Type of intervention: they take out the seal.Patient status: no patient injury or illness occur associated with the complaint event.
 
Additional Manufacturer Narrative
The event device is anticipated to be returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: cholecistectomy lapar.Event description: in the cholecistectomy they saw the seal inside the abdomen.It happens at the beginning about 15 minutes from the start.The patient is ok they take out the seal.Additional information received by email from applied medical representative on 18may22: the seal was the double duckbill seal, it was entire seal.There no picture of it.Type of intervention: they take out the seal.Patient status: no patient injury or illness occur associated with the complaint event.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.However, representative sterile units were returned.Visual inspection of the sterile units confirmed the units were conforming as no damages and non-conformances were observed.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event of duckbill dislodgement.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.

Brand Name
CTS22, 12X100 KII SLEEVE ZTHR 12/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key14501560
Report Number2027111-2022-00610
Device Sequence Number5124199
Product Code GCJ
UDI-Device Identifier00607915123734
UDI-Public(01)00607915123734(17)250104(30)01(10)1439526
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K060096
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/04/2025
Device Model NumberCTS22
Device Catalogue Number101472328
Device Lot Number1439526
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2022
Supplement Date Received by Manufacturer05/12/2022
Initial Report FDA Received Date05/25/2022
Supplement Report FDA Received Date07/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
JOHANNES, MARYLAND, L HOOK MONOPOLAR, ENDOBAG.
Patient SexUnknown